# SDR YENA20140711132

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 1,779 hours, 489 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED.  AFT AVIONICS SMOKE INDICATION DURING CRUISE.  PERFORMED INSPECTION OF AFT AVIONICS RACK.  PERFORMED THE ELECTRICAL BURNING ODOR AND ELECTRICAL ODOR FOR LIVE TV INSPECTED TO TSM 24-00-00-810-823-A AND 23-39-00-810-000-A. ALL CHECKED NORMAL.  AS PRECAUTION PLACED LIVE TV ON MEL. PERFORMED HANGING RACK PALLET OPS CHECK IAW 44-20-18-990-801. ALL OPS NORMAL, REQUIRES FURTHER T/S AND MDDR REMAINS OPEN IAW TECH SUPPORT.
